Подписаться
Мирослав Шеремета, Myroslav Sheremeta
Мирослав Шеремета, Myroslav Sheremeta
Professor of Mathematics, Ivan Franko National University of Lviv
Подтвержден адрес электронной почты в домене lnu.edu.ua
Название
Процитировано
Процитировано
Год
Connection between the growth of the maximum of the modulus of an entire function and the moduli of the coefficients of its power series expansion
MN Sheremeta
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 100-108, 1967
202*1967
Analytic functions of bounded index
M Sheremeta
(No Title), 1999
1231999
Entire functions of bounded ℓ-distribution of values
AD Kuzyk, MN Sheremeta
Mathematical notes of the Academy of Sciences of the USSR 39, 3-8, 1986
671986
On the derivative of a Dirichlet series
MN Sheremeta, SI Fedynyak
Siberian Mathematical Journal 39 (1), 181-197, 1998
47*1998
Logarithmic derivative and zeros of an entire function of bounded ℓ-index
MN Sheremeta, AD Kuzyk
Siberian Mathematical Journal 33 (2), 304-312, 1992
461992
Analytic functions of bounded l-index
VO Kushnir, MM Sheremeta
Mat. Stud 12 (1), 59-66, 1999
381999
Analytic in the unit disc functions of bounded index
SN Strochyk, MM Sheremeta
Dopov. Akad. Nauk Ukr 1, 19-22, 1993
311993
On two classes of positive functions and the belonging to them of main characteristics of entire functions
MM Sheremeta
Mat. Stud 19 (1), 73-82, 2003
292003
Entire functions that satisfy linear differential equations
AD Kuzyk, MN Sheremeta
Differentsial'nye Uravneniya 26 (10), 1716-1722, 1990
29*1990
Analogues of Wiman's theorem for Dirichlet series
MN Šeremeta
Mathematics of the USSR-Sbornik 38 (1), 95, 1981
29*1981
Growth on the real axis of an entire function represented by a Dirichlet series
MN Sheremeta
Mathematical notes of the Academy of Sciences of the USSR 33, 119-124, 1983
25*1983
Entire functions and Dirichlet series of bounded -index
MN Sheremeta
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 81-87, 1992
241992
Boundedness of the L-index of an entire function of several variables
MT Bordulyak, MM Sheremeta
Dopov. Akad. Nauk Ukr 9, 10-13, 1993
231993
A relation between the maximal term and maximum of the modulus of the entire dirichlet series
MN Sheremeta
Mathematical Notes 51 (5), 522-526, 1992
23*1992
Asymptotical behavior of Laplace-Stieltjes integrals
M Sheremeta
(No Title), 2010
212010
On the existence of entire functions of boundedl-index andl-regular growth
MT Bordulyak, MN Sheremeta
Ukrainian Mathematical Journal 48, 1322-1340, 1996
211996
Equivalence of the logarithms of the maximum modulus and the maximum term of an entire series of Dirichlet
MN Sheremeta
Mathematical notes of the Academy of Sciences of the USSR 42, 624-630, 1987
21*1987
The Wiman-Valiron method for dirichlet series
MN Sheremeta
Ukrainian Mathematical Journal 30, 376-383, 1978
21*1978
О связи между ростом целых или аналитических в круге функций нулевого порядка и коэффициентами их степенных разложений
МН Шеремета
Известия высших учебных заведений. Математика, 115-121, 1968
201968
On a convergence class for Dirichlet series
O Mulyava, M Sheremeta
182000
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–20